RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2007, Issue 11, Pages 105–112 (Mi mp221)  

This article is cited in 3 scientific papers (total in 4 papers)

Наш семинар: математические сюжеты

О расположении точек на сфере и фрейме Мерседес–Бенц

M. N. Istomina, A. B. Pevnyi

Syktyvkar State University

Full text: PDF file (204 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: M. N. Istomina, A. B. Pevnyi, “О расположении точек на сфере и фрейме Мерседес–Бенц”, Mat. Pros., Ser. 3, 11, MCCME, Moscow, 2007, 105–112

Citation in format AMSBIB
\Bibitem{IstPev07}
\by M.~N.~Istomina, A.~B.~Pevnyi
\paper О расположении точек на сфере и фрейме Мерседес--Бенц
\serial Mat. Pros., Ser.~3
\yr 2007
\vol 11
\pages 105--112
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp221}


Linking options:
  • http://mi.mathnet.ru/eng/mp221
  • http://mi.mathnet.ru/eng/mp/v11/s3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, “$a$-Diametry i turanovskie grafy”, Matem. prosv., ser. 3, 12, Izd-vo MTsNMO, M., 2008, 161–175  mathnet
    2. Proc. Steklov Inst. Math., 265 (2009), 199–207  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. V. Slovesnov, “Recursive expansions with respect to a chain of subspaces”, J. Math. Sci., 177:6 (2011), 915–929  mathnet  crossref  mathscinet  elib
    4. I. S. Ryabtsov, “O predstavlenii freimov Parsevalya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 194–199  mathnet  crossref
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:251
    Full text:152
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019